# SDR AALA202512183563

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 98,965 hours, 12,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT L/H FWD FIRST CLASS GALLEY ACCROSS L1 DOOR INOP. MAINTENANCE REPLACED EMERGENCY LIGHT AT LH FWD FIRST CLASS GALLEY PER AMM 33-51-05.
